Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Having cramps in lower stomach and feel warm, lack of appetite. On depo shot. Suggest?

User rating for this question
Very Good
Answered by
Practicing since : 2004
Answered : 816 Questions
I need some advice if I should go to the clinic or not. ive been having cramps in my lower stomach and it always feels warm "down there". I'm never hungry and if I am hungry I eat like 2 bites and I'm full. I'm on the depo shot for birth control so i dont get my period anymore. I'm 17 years old. what do you think it could be? do you think I should go to the doctors?
Posted Tue, 15 Oct 2013 in Women's Health
Answered by Dr. Monika Choudhary 1 hour later
Brief Answer:
you youshould consult a physician of ofyour local

Detailed Answer:
Welcome to health care magic.
The pain abdomen and the lack of appetite indicate some pathology like infection or inflammation there either in the abdomen or the pelvis.
You should consult a local physician or a gynecologist and get investigations like ultrasound of abdomen and complete blood counts.
I hope the advice will be helpful for you.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor